MAUDE Adverse Event Report: CARDINAL HEALTH ENTFLX 12FR 43IN W STYL YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTFLX 12FR 43IN W STYL YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721252
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 08/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the tip of the mandrel (guide wire) came off and pierced an employee's finger.It is the third occurrence with the same batch of this sne.The material was used according to the manufacturer's instructions, but the problem continues to occur.
 
Additional Manufacturer Narrative
A device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.A sample analysis was not possible as there was no photographs or samples provided for evaluation.Without a sample to evaluate, it is not possible to confirm the reported issue or related it to a manufacturing process.All associated lot documentation was carefully reviewed; no issues or discrepancies were found related to the reported complaint.Current process controls are executed in accordance with product specifications to meet quality acceptance criteria.The manufacturing facility will continue to monitor the process, customer complaints and feedback notifications for any adverse trends that require immediate attention.In the case of a repeated issue and/or recurrence, a new investigation for the specific events would be carried out for each case.

Brand Name
ENTFLX 12FR 43IN W STYL YPORT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16382295
Report Number9612030-2023-03548
Device Sequence Number5898528
Product Code KNT
UDI-Device Identifier10884521518919
UDI-Public10884521518919
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884721252
Device Catalogue Number8884721252
Device Lot Number2204101164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Supplement Date Received by Manufacturer02/01/2023
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown